# SDR 050207

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: General aviation
- Aircraft: N299JW
- Make and model: Cirrus SR22
- Aircraft serial: 1034
- Aircraft time: 2,000 hours
- Engine: Cont IO550*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 649
- Condition: Broken
- Location: Cabin Door
- Part time: 300 hours
- Component: Cabin Door, Cirrus
- Component part number: 640
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

CABIN DOOR DEPARTED AIRCRAFT IN FLIGHT DUE TO THE ROD END HINGE FAILURE. IT APEARS THE ROD END FAILED DUE TO FATIGUE. THE ROD END SHOULD BE MADE OF A STRONGER MATERIAL.
